RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 181, Number 9  


Periodic trajectories in three-dimensional Birkhoffs billiards
I. K. Babenko
1155
Singular perturbations of stochastic differential equations
Yu. M. Kabanov, S. M. Pergamenshchikov
1170
Some results on solvability of ordinary linear differential equations in locally convex spaces
S. A. Shkarin
1183
On primitive elements in finite fields and on elliptic curves
I. E. Shparlinski
1196
Groups and Lie rings admitting an almost regular automorphism on prime order
E. I. Khukhro
1207
Integration of weekly nonlinear semi-hamiltonian systems of hydrodynamic type by methods of the theory of webs
E. V. Ferapontov
1220
On the approximation of functions by interpolating splines defined on nonuniform nets
A. Yu. Shadrin
1236
Perturbation theory formulas for the Schrödinger equation with a nonsmooth periodic potential
Yu. E. Karpeshina
1256
Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019